# SDR ASAA2016030215730

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,713 hours, 10,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT, EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. R & R LT FWD OVERWING EXIT EMERGENCY LIGHT, OPS CHECK GOOD.
